MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; PERIPHERAL ANGIOPLASTY BALLOON CATHETER

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; PERIPHERAL ANGIOPLASTY BALLOON CATHETER
Model Number SRA-DC18-60150
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hardware analysis confirmed the reported issue.The balloon separation observed was consistent with trying to remove a balloon that was not fully deflated.Due to the balloon being in segments, the balloon could not be tested for leak or rupture through inflation.
 
Event or Problem Description
During the procedure when the surgeon was finished with ballooning, resistance was met when removing the balloon through the guide sheath.The surgeon felt the balloon burst and saw under fluoroscopy that the balloon had burst in the sheath.The surgeon then used another balloon to plug the end of the sheath to trap the remaining pieces of the balloon in the sheath.The surgeon then pulled everything out.There was no impact to patient outcome.Additional information received from the manufacturer representative indicated the surgical technician used the same technique when deflating the balloon as usual.Fluoroscopy was also performed to confirm deflation.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
PERIPHERAL ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key16392120
Report Number3014687026-2023-00001
Device Sequence Number5705659
Product Code LIT
UDI-Device Identifier05391525786445
UDI-Public05391525786445
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberSRA-DC18-60150
Device Lot Number22200125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown